CaltechAUTHORS
  A Caltech Library Service

Hopfological algebra

Qi, You (2014) Hopfological algebra. Compositio Mathematica, 150 (1). pp. 1-45. ISSN 0010-437X. https://resolver.caltech.edu/CaltechAUTHORS:20190924-114500994

[img] PDF - Submitted Version
See Usage Policy.

526Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20190924-114500994

Abstract

We develop some basic homological theory of hopfological algebra as defined by Khovanov [Hopfological algebra and categorification at a root of unity: the first steps, Preprint (2006), arXiv:math/0509083v2]. Several properties in hopfological algebra analogous to those of usual homological theory of DG algebras are obtained.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1112/S0010437X13007380DOIArticle
https://arxiv.org/abs/1205.1814arXivDiscussion Paper
ORCID:
AuthorORCID
Qi, You0000-0001-7790-6052
Additional Information:© 2013 Foundation Compositio Mathematica. Received 12 July 2012, accepted in final form 6 May 2010. The author would like to express his deep gratitude towards his advisor Professor Mikhail Khovanov for many discussions and encouragements on the project, and, more importantly, a great deal of inspirational education throughout the past years. He would also like to thank Professors A. Johan de Jong, Bernhard Keller and Dmitri Orlov for many oral and email communications on DG categories and some geometric examples, and his friends Ben Elias, Alex P. Ellis, Zach Maddock, Kris Putyra and Josh Sussan for reading a first draft of the manuscript and suggesting numerous helpful corrections. The author was supported in part by the Columbia topology RTG grant DMS-0739392.
Funders:
Funding AgencyGrant Number
NSFDMS-0739392
Subject Keywords:Hopfological algebra, p-DG algebra, categorification, roots of unity
Issue or Number:1
Classification Code:MSC: 13D09, 13D15, 16T05 (primary)
Record Number:CaltechAUTHORS:20190924-114500994
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20190924-114500994
Official Citation:Qi, Y. (2014). Hopfological algebra. Compositio Mathematica, 150(1), 1-45. doi:10.1112/S0010437X13007380
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:98834
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:24 Sep 2019 20:44
Last Modified:03 Oct 2019 21:44

Repository Staff Only: item control page